Thank you, I just think, that it does get to me, to have been going forward and backward the last two years. And then having a consultant, which is not very sensitive and not very forthcoming with information. Anyway, it is good to speak about it and getting it off my chest.
Good going girl!! For some of them it is following the herd of ants and not intentional meanness to you for others, their concepts of "reality" need to grow up, but for now you have done what was really left to do.
Thank you for the additional info there, it does help to know what is going on. My Endocrinologist explained one thing to me that may help a tiny bit. It is not the levels in your blood that determine effectiveness. Our bodies have receptor cells for the hormones that they need to pass through in order to work. In my case, I did have constantly low doses and still they did a satisfactory, but not phenomenal job of bringing me to where I most likely would have been if they had started at age 11 instead of age 60. It did take me nearly 4 years to max out in most ways and longer in a couple of others.
Hi, looks like I've got a bit more explaining to do. In Scotland you see a specific clinic for transgender problems, but your local GP has to then write out the prescription orders, once the clinic got in contact with them. I had problems with the local GP and also there was a problem with the general supply of the prescription on and of for about a year. The supply is now steady and I found eventually a surgery, which is prepared to write out the prescription, but still see the consultant from the transgender clinic. He did prescribe the various dosages. This is not something I have decided to do on my own. Sorry, if I came across wrongly there.
Just want to share that today I had to do the hardest thing and that I had to get rid of 2 old friends off my social media and block there phone numbers. These were friends that I grew up with since I was little and when I came out, they said that they were alright with me and that they support me. But then I found out that they were posting hateful Trans things on social media, one of my friends told me that I will never be a real woman. Both of my old friends I am finding out were actually hating and discrimating against the LGBTQ community. So I deleted them from all my social media, blocked their numbers and told myself, that I don't need to be around this type of hate. I am happy and confident to finally be me and I don't need these type of people in my life who are hurtful.
So I am feeing myself from negative people.
Hi BerndB. I think your doctor may have been a bit harsh there with that admonishment. It seems obvious to me your levels are not consistent with you're dosages but I am not a doctor. I assume being in the UK you are under care of the NHS. Is there a better way to ensure a steady supply? Is it a local issue or country wide problem? I don't know anything about T methods of delivery so you should discuss this with your doctor or another medical professional.
Welcome to the Forums, I hope we can give you some direction here.
How are you getting your levels checked if the doctor is not ordering the tests and evaluating them as they are done? If the doctor is evaluating the results and sees no problem, then there is not much to be done. Trying the "various dosages" (which we cannot discuss on these forums) without the doctor's approving the change or monitoring it over a long period of time is very hazardous and will create some strange effects that are not going to be fun. The fact that you have an unreliable source of the drug may indicate that another more certainly supplied medication is what is needed here so you do not get peaks and valleys. You are looking at 3 to six years for full physical maturity of the HRT effects comes on and in that period things go fast and slow just as is. By all means get a second doctor to review and consult with your doctor but do not become that consulting doctor by wishing.
I have severe coronary artery disease and could never consider anything other than topical E. Shots or pills would be risky at best. It took a long time before Dr. McGinn in consultation with my cardiologist worked out a plan for me. They would never allow the other methods of using E as they are much more likely to have serious side effects including clotting which would be fatal for me.
Saying that injections are safest is totally incorrect!
I am not an MD and neither are other member here so please remember to speak to your doctor who knows your medical issues. There are many false thoughts out there which is why we don't allow members to speak of dosages here. What may work for one may cause terrible damage or death to another. This site was started by a woman who suffered terrible damage but fortunately survived.
If the pro and cons of various delivery devises continues to be discussed here this thread may be removed.
Welcome Tammy Anne. I think you will find you are not alone. Anyone who tells you they don't live with at least occasional doubts is probably less than honest.
The trick for me was to find self acceptance.